Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Page 1275 (Mi zvmmf8676)  

Scientific communications

On optimal in class of nets regularized methods of quadrature restoration

A. P. Torokhtii


Full text: PDF file (135 kB)
UDC: 518:517.949.12
Received: 21.04.1982

Citation: A. P. Torokhtii, “On optimal in class of nets regularized methods of quadrature restoration”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1275

Citation in format AMSBIB
\Bibitem{Tor84}
\by A.~P.~Torokhtii
\paper On optimal in class of nets regularized methods of quadrature restoration
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1275
\mathnet{http://mi.mathnet.ru/zvmmf8676}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8676
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:72
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021